The Use of Monotone Norms in Epigraphical Analysis
Journal of convex analysis, Tome 1 (1994) no. 2, pp. 203-224
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_2_a6,
author = {M. Volle},
title = {The {Use} of {Monotone} {Norms} in {Epigraphical} {Analysis}},
journal = {Journal of convex analysis},
pages = {203--224},
year = {1994},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a6/}
}
M. Volle. The Use of Monotone Norms in Epigraphical Analysis. Journal of convex analysis, Tome 1 (1994) no. 2, pp. 203-224. http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a6/